# SDR RAIA201509040001

- Difficulty date: September 4, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 34,452 hours, 30,650 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR IN COCKPIT AFTER TURNING PACKS ON AT 1000FF AGL.  MAINTENANCE PERFORMED, OPS CHECK OF BOTH PACKS WITH BOTH ENGINES RUNNING AND COULD NOT DUPLICATE FAULT AT THIS TIME, NO FUTHER DEFECTS NOTED.
